# SDR SWAA031499

- Difficulty date: July 5, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 66,011 hours, 71,395 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 064100512
- Part serial: 10429
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, NLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR ALL LIGHTS OPERATED NORMAL.  REMOVED AND REPLACED NLG MAIN ACTUATOR AND DOWNLOCK ACTUATOR PER MM.
